Question

I have been positive for 10 years now. I have had different pills treatments over the years, around 4, lately I have been taking stribild and I have a dull pain under my right rib . Sometimes it wakes me up at night. I saw the other day somebody sent you a similar question about dull pain in the same area and taking stribild. Tests come clear and colonoscopy too. So what could be causing this . Otherwise I'm very healthy and numbers are normal with my cd4 and undetectable

Answer

Pain in that region could be due to liver, gallbladder, kidney problems, gas collection in the gut, and other conditions. The effect of Stribild on the gut is variable but gut complaints in bowel transit/gas formation can occur sometimes. That complaint has not been common with Stribild. Recommend informing your HIV provider so that she/he can monitor and discuss whether some evaluation is warranted. KH